Repeated-root constacyclic codes of length $2p^s$ over Galois rings
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 131-150
Published online 2019 Jan 31
Chakkrid Klin-eam, Wateekorn Sriwirach
Naresuan University; Naresuan University
Abstract : In this paper, we consider the structure of $\gamma$-constacyclic codes of length $2p^s$ over the Galois ring ${\rm GR}(p^a,m)$ for any unit $\gamma$ of the form $\xi_0+p\xi_1+p^2z$, where $z\in {\rm GR}(p^a,m)$ and $\xi_0, \xi_1$ are nonzero elements of the set $\mathcal{T}(p,m)$. Here $\mathcal{T}(p,m)$ denotes a complete set of representatives of the cosets $\frac{{\rm GR}(p^a,m)}{p{\rm GR}(p^a,m)} = \mathbb{F}_{p^m}$ in ${\rm GR}(p^a,m)$. When $\gamma$ is not a square, the rings $\mathcal{R}_{p}(a,m,\gamma)=\frac{{\rm GR}(p^a,m)[x]}{\langle x^{2p^s}-\gamma\rangle}$ is a chain ring with maximal ideal $\langle x^2-\delta\rangle$, where $\delta^{p^s}=\xi_0$, and the number of codewords of $\gamma$-constacyclic code are provided. Furthermore, the self-orthogonal and self-dual $\gamma$-constacyclic codes of length $2p^s$ over ${\rm GR}(p^a,m)$ are also established. Finally, we determine the Rosenbloom-Tsfasman (RT) distances and weight distributions of all such codes.
Keywords : constacyclic codes, repeated-root codes, Galois rings, Rosen\-bloom-Tsfasman distance
MSC numbers : Primary 94B15, 94B05; Secondary 11T71
Full-Text :


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by, Ltd